American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jean-Pierre Massias, Jean-Louis Nicolas and Guy Robin. Effective bounds for the maximal order of an element in the symmetric group . Math. Comp. 53 (1989) 665-678. MR 979940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. D. Atkinson. An algorithm for finding the blocks of a permutation group . Math. Comp. 29 (1975) 911-913. MR 0367030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1